MathSciNet Relay Station
MathSciNet bibliographic data
MR1986307 (2004e:35206) 35Q55
Brizhik, L.; Eremko, A.; Piette, B.; Zakrzewski, W. J. Static solutions of a $D$-dimensional modified nonlinear Schrödinger equation. Nonlinearity 16 (2003), no. 4, 1481–1497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement